# SDR YV3R2023042700562

- Difficulty date: April 18, 2023
- Submitted: April 28, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FKC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11529
- Aircraft time: 2,857 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cylinder
- Part number: D6793
- Part serial: TJ5015
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CYLINDER ASSEMBLY P/N: D679-3 LEAKED BELOW ALLOWABLE INDICATION LIMIT.
